# SDR RAIA990130

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 870
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: ACM26810
- Condition: Failed
- Location: Right
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7328 - STL - CAPTAINS RIGHT BRAKE INOPERATIVE.  MAINTENANCE SERVICED CAPTAINS RIGHT BRAKE MASTER CYLINDER.  (M)
